# SDR AALA201807169036

- Difficulty date: July 14, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 61,716 hours, 27,157 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R2 EMERGENCY EXIT DOOR MESSAGE. RESET THE R2 DOOR HANDLE COVER IAW AMM 52-20-00. NO FAULTS NOTED.
